Feebly canonical and 1-hypergroups
Acta Universitatis Carolinae. Mathematica et Physica, Tome 24 (1983) no. 2, pp. 49-56
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1983_24_2_a7,
author = {Corsini, P.},
title = {Feebly canonical and 1-hypergroups},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {49--56},
year = {1983},
volume = {24},
number = {2},
mrnumber = {0733685},
zbl = {0527.20054},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1983_24_2_a7/}
}
Corsini, P. Feebly canonical and 1-hypergroups. Acta Universitatis Carolinae. Mathematica et Physica, Tome 24 (1983) no. 2, pp. 49-56. http://geodesic.mathdoc.fr/item/AUCMP_1983_24_2_a7/